Couldn't find what you looking for?

TRY OUR SEARCH!

so i was taking 500mg metronidazole orally for 7 days. finished the pills last night now i have this thick white dicharge coming out of me. i am getting very annoyed with my lady parts. i was on the birth control patch from last september which gave me chronic yeast infections i stop using those maybe around januaury but this is just really becoming a bother i have no std's and just want my vag to get back to normal already

Loading...

OMG I totally hear you! I am on the same thing, get chronic bladder infections then the antibiotics cause yeast infections and now this c**p of bacterial infection. I am getting the same white discharge but it doesn't feel like a yeast infection from the metronidazole. Did it go away? Or did you get a yeast infection from the antibiotics? I am eithergoing to scream or cry at this point. 
Reply

Loading...

I was prescribed Metronidazole also. It will be my 3rd day using it and today I have started getting the thick white discharge, I dont know how to describe it but its like litte white clumpy balls. I started getting worried also but Ive read its one of the side effects. I have to use it for 5 days so I guess Ill just have to wait and see... ;/
Reply

Loading...

Did you ever figure out what it was? I took the metronidazole pill for 7 days twice a day and after my last dose I got thick white clumpy discharge coating the inside of my vag. Is it normal or should I worry?
Reply

Loading...